# SDR GAIA01199ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT SHEAR WEB DENTED AT BS 1153 LBL 25 WL 208.  ACCOMPLISHED SHEAR WEB REPAIR BS 1153 LBL 25 WL 208 IAW B727 SRM 51-40-2 FIG 1.  (M)
